# SDR CA011227001

- Difficulty date: December 24, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,487 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Part number: 82400033001
- Condition: Broken
- Location: Nlg Dowlock
- Part time: 29,084 hours, 40,348 cycles
- Component: Downlock, Bombdr, 82400033001
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) UPON GEAR DOWN SELECTION,  NLG UNSAFE LIGHT ILLUMINATED,  AIRCRAFT RETURNED TO DEPARTURE AIRPORT WITH GEAR SELECTED DOWN,  TURNING ONTO FINAL NLG GEAR DOWN ILLUMINATED,  AIRCRAFT LANDED NORMALLY.  INVESTIGATION FOUND INTERMITTANT NLG GEAR UNSAFE WARNING CAUSED BY WIRING FAULT IN NLG DOWNLOCK SENSOR CABLE ASSY.  CABLE ASSY REPLACED,  GEAR FUNCTION CHECKED.  AIRCRAFT RETURNED TO SERVICE.
